CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Marsden, Jerrold E. and Ratiu, Tudor S. and Raugel, Geneviève (1995) Équations d'Euler dans une coque sphérique mince = Euler equations in a thin spherical shell. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 321 (9). pp. 1201-1206. ISSN 0764-4442. http://resolver.caltech.edu/CaltechAUTHORS:20100923-104152595

This list was generated on Sun Nov 19 03:06:05 2017 PST.